# SDR CA061011008

- Difficulty date: October 4, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Boeing 737-2L9
- Aircraft time: 61,660 hours, 26,184 cycles
- Engine: Pwa JT8D17
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: 473925
- Part serial: 0713
- Condition: Malfunctioned
- Location: Smoke Detection
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) ON TAXI FOR DEPARTURE THE CREW OBSERVED A NR 2 CARGO PIT CAUTION INDICATION. THE AIRCRAFT RETURNED TO COMPANY RAMP WHERE MAINTENANACE DETERMINED THE SMOKE DETECTOR SYSTEM CONTROL ELECTRONICS UNIT IN THE NR 2 PIT WAS AT FAULT. THE UNIT WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE. (TC NR 20061011008)
